Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Dyadotropic polynomials


Author: Harvey Cohn
Journal: Math. Comp. 30 (1976), 854-862
MSC: Primary 12A45
MathSciNet review: 0412146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Polynomials which tend to represent powers of two arise in connection with certain problems of class field theory of dihedral biquadratic fields. The availability of independent units is an immediate consequence for an infinitude of parametrized cases. An exhaustive search for such types of polynomials is made by use of computer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A45

Retrieve articles in all journals with MSC: 12A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0412146-7
PII: S 0025-5718(1976)0412146-7
Keywords: Biquadratic fields, units, machine computation
Article copyright: © Copyright 1976 American Mathematical Society